# SDR 99FDEA00247

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46622
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Bent
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MLG LIGHT REMAINED ILLUMINATED AT GEAR RETRACT, HYD WERE NORMAL.  CYCLE LANDING GEAR PER ABNORMAL PROC.  FOUND DOOR PROXIMITY TARGET BENT PER EA 8-3230-46724 C/W EO 8-3260-7-3304 PART 2 ONLY.  REMOVED AND REPLACED RIGHT UPLOCK TARGET ASSY.
